# SDR SWAA2024121670325

- Difficulty date: November 21, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM ASSY LOWER PANEL MIDSPAN FIXED T.E. ORSS 452; 455; 459; 466.5; 471.5; 473.5; 475.5; 477.5 (MARKED)<[01] REMOVED AND REPLACED BEAM ASSY LOWER PANEL MIDSPAN FIXED T.E. IAW SRM 51-40-02-0G-0 STEP 7;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
